# SDR SIMA20240605001

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 39,411 hours, 29,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FLIGHT DECK & GALLEY STUCK ON. EMERGENCY BATT LIGHT FAULT ON EICAS. REMOVED & REPLACED FORWARD RH EMERGECY LIGHT POWER UNIT IAW ERJ 170 AMM 33-50-01. OPERATIONAL TEST GOOD.
